# SDR UALA2009102603326

- Difficulty date: October 23, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,086 hours, 12,284 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 65B480372
- Part serial: 479
- Condition: Overheated
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR AT MIDDLE GALLEY AREA.  CHECKED MIDDLE GALLEY AREA ABOVE CEILING AND NOTHING ABNORMAL FOUND. NOTICED GASPER FAN MOTOR VERY HOT. DEACTIVATED GASPER FAN AND ODOR DISAPPEARED. SUGGEST GASPER FAN REPLACEMENT.
